# SDR CA150709002

- Difficulty date: July 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Urocop EC 130 B4
- Aircraft time: 1,123 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2810 · Fuel Storage
- Part: Plug
- Part number: 350A77121321
- Condition: Cracked
- Location: Fuel Tank
- Part time: 1,091 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT SITTING IN HANGAR. CAME IN TO FIND LARGE PUDDLE OF FUEL ON FLOOR. FOUND RUBBER CAP COVERING LOWER FWD PORTION OF FUEL TANK CRACKED AND DRIPPING FUEL. FUEL TANK HOLDS 940 LBS OF FUEL AND RUBBER CAP COVERS A 1" DIAMETER OPENING.  RUBBER CAP WAS 9.5 YEARS OLD AND IS NORMALLY REPLACED AT 12 YR O/H,  BUT SHOULD BE REPLACED BEFORE THAT DUE TO RUBBER DETERIORATION IN CONTACT WITH AROMATIC FUEL AND STATIC PRESSURE.  REPLACEMENT SHOULD PROBABLY SYNC WITH 6 YEAR RUBBER HOSE CHANGE. WOULD NOT LIKE TO SEE THIS HAPPEN IN FLIGHT.  CRACKED CAP WAS REPLACED WITH NEW CAP PN 350A77-1231-21 TO RETURN ACFT TO SERVICE.  COMPANY MAINTENANCE CAP 6YR REPLACEMENT WILL BE ENTERED INTO ACFT MAINTENANCE TRACKING RECORDS AS PART OF COMPANY OPS RISK ASSESSMENT PROGRAM.
